# SDR P5CA2023081100072

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 83,949 hours, 24,028 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 3490000534
- Part serial: 04038N1
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CARGO 1 BTL EICAS MSG( REMOVED AND REPLACED #1 CARGO BTL IAW AMM 26-23-02. OPS CHK GOOD. )
